So i drink mt.dew everyday. about 3 or four cans a day if not more. the last couple weeks I've had irregular heart beats. my heart does this jumpy thing and tends to beat really fast when it does. It scares me cause i don't know whats causing it? I'm wondering if its the amount of caffeine from mt. dew possibly but I'm not so sure?
Most likely the caffeine. Caffeine has this affect on the heart. Also, all the sugar in mt dew can cause kidney stones. I am a heavy Pepsi drinker drinking about 4 to 8 cans a day and I know it does make my heart pound differently.
yes caffeine can cause your heart to do this, my son was drinking the red bull drinks, 3-4 a day had to end up going to the cardio dr told him to get off he did it went away. i have not had caffeine in 15 years but its not only in drinks , its in peanut butter , choclate, peanuts, lots other things need to read labels and the msn in foods can cause your heart to skip/beat hard /fast . you have to eat the foods and see what affects your beat .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.